Illinois Journal of Mathematics

$\aleph$-Projective spaces

Charles W. Neville and Stuart P. Lloyd

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 159-168.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047375

Digital Object Identifier
doi:10.1215/ijm/1256047375

Mathematical Reviews number (MathSciNet)
MR602906

Zentralblatt MATH identifier
0486.54015

Subjects
Primary: 54G05: Extremally disconnected spaces, $F$-spaces, etc.

Citation

Neville, Charles W.; Lloyd, Stuart P. $\aleph$-Projective spaces. Illinois J. Math. 25 (1981), no. 1, 159--168. doi:10.1215/ijm/1256047375. https://projecteuclid.org/euclid.ijm/1256047375


Export citation